# SDR SIMA20120910002

- Difficulty date: September 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 24,507 hours, 20,489 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311009
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3259 - THE RAMP PERSONNEL REPORTED ON TAXI IN SMOKE WAS COMING FROM NR 1 ENGINE.  SMOKE SMELLED SOMETHING LIKE BURNING ELECTRIC WIRING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF LEFT ENGINE IAW AE3007A MM 72-00-00.  SMOKE OBSERVED ON SHUTDOWN.  REMOVED AND REPLACED SHAFT PLUG O-RING ON LEFT ENGINE IAW ROLLS ROYCE MM 72-59-15.  THIS AIRCRAFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN SAFE CONDITION FOR A FERRY FLIGHT.  REMOVED AND REPLACED LEFT HAND ENGINE IAW WORK CARD 71-000-00. THE  LEAK AND OPERATIONAL CHECKS WERE GOOD.
